# SDR ASAA2017022519921

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 35,460 hours, 10,793 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL AND EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED BITE CHECK OF THE NR 2 ZONE TEMP CONTROLLER IAW FIM 21-62 TASK 801. FOUND TEMPERATURE CONTROL VALVE FAULT (TCV). WAS ABLE TO RESET. NO OTHER FAULTS NOTED.
